# SDR ASAA2023032142458

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,479 hours, 10,528 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THREE (3) HOURS INTO FLIGHT, THE CAPT FMC SCREEN WENT BLANK FOR SEVERAL SECONDS, THEN A YELLOW/ GREEN BITE TEST DISPLAYED MOMENTARILY BEFORE FMC DISPLAY NORMALIZED. NO VTK DISPLAYED ON MAP; GOT FMC P/ST LIGHT. THE SCREEN CONTINUED TO BLANK OUT 4 OR 5 MORE TIMES. THE "CALL, "FAIL". "MSG", "OFST" LIGHTS ALONG SIDE OF FMC BOX ILLUMINATED. GROUNDED - YES. RUN B737-900 FIM 34-61 TASK 836 CYCLED POWER TO FMCS COMP 1. OPS RESTORED. NO FAULTS SHOWN.
